Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

notadoctor

Veteran Member
  • Posts

    1119
  • Joined

  • Last visited

Everything posted by notadoctor

  1. I have to say that the lactose free milk is pretty gross. I can't think of a good alternative for recipes that involve cooking or baking. All Kraft cheese is pretty much lactose free due to the processing. I have been lactose intolerant since starting puberty, and I only found this out very recently, and have tried eating it without any problems.
  2. It is probably some type of folliculitis. Have a doctor take a look at it, and make sure they look at it under a microscope. I highly doubt it is food allergies because it usually doesn't come on suddenly, and also should be noticeable with avoiding different foods.
  3. This may sound strange... but do you have any allergies? Like airborne allergies such as ragweed or grass pollen? If you do you could have oral allergy syndrome. http://en.wikipedia.org/wiki/Oral_allergy_syndrome If you do have this eating fruits and vegetables that cross react with pollens that you are allergic to could be cause the gastrointestinal problems. I know for sure that I used to have this, but for some reason it just went away. My allergy doctor told me all about it, so if you
  4. I am just curious because I haven't seen many people talk about it recently... How many of you who have Pityrosporum Folliculitis have used oral antifungal medication such as Sporanox, Nizoral, or Diflucan? (Itraconazole, Ketoconazole, or Fluconazole) And if you have used one of them how well has it worked? I have used Ketoconazole in the past and it has completely gotten rid of my PF, but it has come back recently and now my dermatologist prescribed Itraconazole to be taken for the first week
  5. That looks very much like eczema. That spot on the arms is a common place to get atopic dermatitis and if it is shiny, it makes it seem more likely. Hydrocortisone cream will probably help it no matter what it is though, and will probably get rid of the redness and itching.
  6. Exfoliating at this point is probably just going to make it scale faster. You should go to a doctor and see if they can prescribe Protopic or Elidel, or if you want OTC Hydrocortisone will probably make a big difference.
  7. It could have and probably did cause some irritation. It might me irritant eczema, or some other type of eczema. You could just try laying off of it for a while and see if it goes away. Or try using a moisturizer like Cetaphil, or if is really bad, you might want to use some hydrocortisone.
  8. If you are mainly getting it on your shoulders, chest, or back, it might not be acne. It could be Pityrosporum Folliculitis. Search it on google. I also know that people in my family sometimes get acne on their back, chest and shoulders during the winter when it gets more dry, and using a heavy moisturizer can help. My upper back and hips get really dry, and if I don't use moisturizer on those two spots, I get some acne, and red bumps.
  9. Just water on my face too. It looks much better, but I still am getting some very small pimples. I think it is because it is getting so dry this time of year. I always notice things getting a little worse as I have to use the furnace. Overall though my skin is looking very good.
  10. If it is not bad enough, then give it like another 2 weeks or so. If you can't stand it then just go ahead and wash it. Avoiding shampoo is not going to solve all of your problems in life, but it is just an interesting idea. I still have not been using anything but water and my hair looks and feels better than it ever did. There is absolutely no dandruff, and no itch. After about 2-2.5 weeks my hair just kept getting better, and I don't really see how it can get much better than it is righ
  11. Are you sure your not a doctor? You seem to have a lot of things in common with doctors, such as claiming to know exactly what doesn't affect acne. You know, stuff like grains and dairy and refined sugar? I'm avoiding every food possible? Please do explain. I am avoiding grains and dairy. (Perhaps you also don't think both of these affect acne?) I am avoiding fruits high in fructose and refined sugar. I guess I always have all kinds of meats, all kinds of vegetables, seeds, nuts and fruits.
  12. Fruits will not cause acne, and the fructose in them will not cause problems. You are just avoiding every possible food, and you are all on the wrong track. I am not even going to explain this one.
  13. I think that the doctor must have completely sucked. Most doctors are not going to say that, or they will refer you to another doctor to get the shit figured out.
  14. Was it Keratosis Pilaris, or Eczema? It is pretty hard to tell what you are talking about. If you have skin that is prone to eczema, or Keratosis Pilaris a moisturizer might help those and your acne, especially if you have dry skin. Your description really does not make it easy to help you out though.
  15. Just boil it. It probably says on the bag or packaging that it came in how to cook it. There is nothing complicated to it.
  16. It probably is the BP. From what I could tell you barely have acne. I wouldn't even worry about doing stuff for it, because it doesn't look bad+it will probably go away in a few years.
  17. Or you could try Accutane. This is the holistic forum, but Accutane can really do wonders for some people. It could be the best thing you will ever do. That way you won't have to worry about things you eat, or other problems associated with antibiotics. There are side effects, but it very well could be worth it.
  18. Danny, we should not even respond to his crap. Nobody does believe him, so it is not worth arguing over it. I shouldn't have responded to his retarded rambling either.
  19. The people for whom it doesn't work are more than you think and it's even officially demontrated into the clinical trials requested by the company. Besides it is a drug for people with severe cystic or fulminating acne and it's neither indicated for mild acne nor for moderate acne, and many people here suffer from these.
×